Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Angioedema from last nine months on my middle of my upper lips.In this situation what should I do ?

Angioedema from last Nine Months on my middle of my upper lip. Problem: I have been facing Angioedema from last Nine Months on my middle of my upper lip. From the beginning it was middle of my upper lip but now it’s spread to both lips. If that is food allergy , I can’t identify which types of food increase this type of allergy. Sometimes it’s reduced but not cure. It is worse in the morning when I wake up, and then gradually deflates. Though, at the end of the day it seems to look better but it again appears after I wake up in the morning. After a lot of treatment, it seems to get better but again it reappears. Sometimes, my back itches and allergies appear in the back. I sleep well. Dear Sir Can you please guide me • Which types of food increase this type of allergy, means which types of foods should avoid ? • In this situation what types of medicine I should take? • In this situation what should I do?
Asked On : Sat, 22 Jan 2011
Answers:  2 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
SEE YOUR PROBLEM IS RELATED WITH BLOOD+MAMSA DHATU+RAASA DHATU.The food which salty,highly sweet,acidic you must avoid.Firstly,your disease is kaphasmurshit vayu hence take navayas churna with honey early in the morning,before the meals.Avoid day time sleeping,avoid the said items,drink warm water in between your meals,aviod frequncy of intercourse if any.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!Afzalur Rahman ,
Welocme to HealthcareMagic forum,
Usually vegetables which have small seeds with in them like brinjal,tomato can cause allergic reactions,but then even milk products ,canned foods can cause it.The only way you can reach a diagnosis is by allergic testing for all food items,pollens,contacts,drugs etc.Drugs are more common to cause angioedema.So keep a track of all the medicines you take.Its safe to take antihistaminics(like cetrizine and levocetrizine) for long in this case.Oral steroids can also be given it is sever and one has breathing difficulty.You can consult an allergic specialist also along with a dermatologist.
take care,
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor